Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 143, NWS Tulsa, OK

April 23, 2011Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 7:04 AM CDT for Benton County, Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 7:04 AM CDT (12:04 UTC)
Expired
Apr 23, 2011, 7:43 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Benton County, AR

The radar

The Western Arkansas radar (KSRX), 111 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 7:25 AM CDTHAIL 0.882 W Lookout, ARMOSTLY DIME HAIL BUT SOME AS LARGE AS NICKELS
Apr 23, 7:30 AM CDTHAIL 0.75Lowell, ARALSO VERY STRONG WINDS. NO ESTIMATE ON SPEED AND NO DAMAGE REPORTED AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KTSA 231204
SVRTSA
ARC007-231300-
/O.NEW.KTSA.SV.W.0143.110423T1204Z-110423T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
704 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 800 AM CDT

* AT 703 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGHFILL...
  MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CAVE
  SPRINGS...BENTONVILLE...LOWELL...BELLA VISTA...ROGERS...PEA
  RIDGE...WAR EAGLE...GARFIELD AND GATEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3621 9428 3621 9433 3619 9433 3616 9439
      3632 9444 3650 9412 3650 9387 3625 9386
TIME...MOT...LOC 1205Z 245DEG 35KT 3627 9435

$$
2 follow-up statements
000
WWUS54 KTSA 231221
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 AM CDT SAT APR 23 2011

ARC007-231300-
/O.CON.KTSA.SV.W.0143.000000T0000Z-110423T1300Z/
BENTON AR-
721 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
EASTERN BENTON COUNTY...

AT 717 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEALING 
SPRINGS...MOVING EAST NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BENTONVILLE...LOWELL...ROGERS...MONTE NE...AVOCA...WAR EAGLE...WALNUT
HILL...LARUE...HILL TOP...LOOKOUT...BLAND...GARFIELD AND BEAVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3621 9428 3621 9433 3636 9428 3650 9387
      3625 9386
TIME...MOT...LOC 1221Z 245DEG 35KT 3625 9422

$$
000
WWUS54 KTSA 231243
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CDT SAT APR 23 2011

ARC007-231251-
/O.CAN.KTSA.SV.W.0143.000000T0000Z-110423T1300Z/
BENTON AR-
743 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. 
...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
OVER EASTERN BENTON COUNTY THROUGH 8 AM. 

STRONG THUNDERSTORMS ARE CURRENTLY MOVING INTO WESTERN CARROLL 
COUNTY...NORTHEAST WASHINGTON COUNTY...AND NORTHERN MADISON COUNTY. 
SMALL HAIL...GUSTY WINDS AND VERY HEAVY RAIN CAN BE EXPECTED. 

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

LAT...LON 3621 9428 3621 9433 3636 9428 3650 9387
      3625 9386
TIME...MOT...LOC 1241Z 262DEG 35KT 3624 9400

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:18 AM CDT, 46 minutes earlier.

Area forecast discussion, Apr 23, 6:18 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
618 AM CDT SAT APR 23 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR TO VFR CONDITIONS WILL BE COMMON ACROSS THE AREA THROUGH
THE VALID PERIOD. HOWEVER...IFR CONDITIONS WILL BE FOUND IN
THUNDERSTORMS AS THEY OCCUR ACROSS THE AREA. SHOWERS AND
THUNDERSTORMS WILL BE MOST PREVALENT AT THE NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS TAF SITES THIS MORNING. THUNDERSTORMS
WILL BE MORE COMMON AT KFSM AND KMLC THIS AFTERNOON AND THIS
EVENING SOUTH OF FRONTAL BOUNDARY THAT STRETCHES ACROSS
NORTHWEST ARKANSAS AND EAST-CENTRAL OKLAHOMA THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 308 AM CDT SAT APR 23 2011/

DISCUSSION...
UNSETTLED CONDITIONS REMAIN IN PLACE THIS MORNING WITH ONGOING
STRONG TO SEVERE STORMS ACROSS SE OK...WITH ADDITIONAL REPORTS OF
STRONG WINDS EXTENDING WELL NORTH OF THE CONVECTION. ADDITIONAL
STORMS ARE STRENGTHENING JUST NORTH OF OK/KS BORDER ASSOCIATED
WITH THE SYNOPTIC FRONTAL BOUNDARY. THE NORTHERN AREA OF STORMS IS
EXPECTED TO BECOME THE FOCUS WITHIN THE NEAR TERM...WITH HIGH
RESOLUTION MODELS EXPANDING THIS CONVECTION AND DEVELOPING IT
SOUTHWARD THROUGH SATURDAY MORNING. THIS CONVECTION MAY PERSIST IN
SOME FORM THROUGH MUCH OF SATURDAY WITH RENEWED STRENGTHENING
LATER TODAY AS AN UPPER JET STREAK PASSES...AND THE BOUNDARY LAYER
SOUTH OF THE EARLY MORNING CONVECTION BECOMES INCREASINGLY
UNSTABLE.

STEEP MID LEVEL LAPSE RATES AND AMPLE SHEAR WILL CONTINUE TO
SUPPORT SEVERE WEATHER WITH LARGE HAIL THE PRIMARY THREAT
EARLY...WITH A GROWING RISK OF DAMAGING WINDS AS THE BOUNDARY
LAYER DEEPENS. AGAIN THE TORNADIC RISK WILL BE LARGELY INDIVIDUAL CELL
DRIVEN BY ANY PERIODIC DEVIANT MOTION OR POSSIBLE BOUNDARY
INTERACTION LEFT FROM RECENT ROUNDS OF CONVECTION.

THE FRONTAL BOUNDARY REMAINS IN PLAY SATURDAY NIGHT THROUGH
SUNDAY...WITH A DEEPENING TROUGH ACROSS THE SOUTHWEST AND
INCREASINGLY FAVORABLE UPPER JET DYNAMICS YIELDING BROAD LIFT
OVERHEAD. DESPITE THE REPEATED ROUNDS OF CONVECTION MODELS
MAINTAIN STEEP LAPSE RATES WHICH WILL ENSURE AMPLE INSTABILITY FOR
A CONTINUED RISK OF SEVERE WEATHER. HEAVY RAINS WILL ALSO BECOME
AN INCREASING CONCERN. AS OF NOW...THE HEAVIEST AMOUNTS HAVE BEEN
VERY LOCALIZED AND NO FAVORED AREA HAS BECOME OVERLY SATURATED.
THAT IS LIKELY TO CHANGE...AND ONCE THESE AREAS ARE
IDENTIFIED...THEN FLOOD WATCHES ARE LIKELY.

THE UPPER TROUGH EJECTS ONE STRONG SHORTWAVE TROUGH ON MONDAY
WHICH WILL PROVIDE A SEVERE WEATHER EPISODE...FOLLOWED QUICKLY BY
A SECOND STRONG SHORTWAVE ON TUESDAY. THIS WAVE TOO WILL PROVIDE A
SEVERE WEATHER EPISODE...AND CURRENT MODEL DATA SUGGEST THIS EVENT
HAS POTENTIAL TO BE RATHER SIGNIFICANT.

THE PATTERN SETTLES FOR A FEW DAYS WEDNESDAY INTO NEXT
WEEKEND...WHEN THE NEXT WAVE ALOFT IS SCHEDULED TO APPROACH THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, Apr 23, 5:16 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT SAT APR 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-232330-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORMS AND HEAVY RAIN LIKELY TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND
        WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON AND EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHEAST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED RAPIDLY THIS MORNING ACROSS
NORTHEAST OKLAHOMA NORTH OF A QUASI-STATIONARY FRONT THAT SNAKES
ACROSS NORTHWEST ARKANSAS INTO EAST-CENTRAL OKLAHOMA. THESE THUNDERSTORMS
HAVE DEVELOPED IN RESPONSE TO A STRENGTHENING LOW LEVEL JET AND
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL. THIS ACTIVITY IS
EXPECTED TO CONTINUE THROUGH MID-MORNING BEFORE TAPERING OFF.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
SOUTH OF THE FRONTAL BOUNDARY THIS AFTERNOON. THESE STORMS WILL
DEVELOP IN THE MOIST AND UNSTABLE AIRMASS ACROSS SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS AND WILL HAVE THE POTENTIAL
TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
CONCERN. HOWEVER...THE POTENTIAL FOR A TORNADO WILL EXIST.
THESE THUNDERSTORMS WILL DECAY LATE IN THE EVENING AND THE THREAT
FOR THUNDERSTORM DEVELOPMENT WILL AGAIN BE FOCUSED NORTH OF
THE STALLED FRONTAL BOUNDARY LATE TONIGHT.

THE THREAT FOR HEAVY RAIN WILL EXIST WITH ANY THUNDERSTORMS
THAT DEVELOP TODAY. SOME LOCATIONS COULD SEE UPWARDS OF 3 INCHES
OF RAIN THROUGH TONIGHT. FLASH FLOODING WILL BECOME MORE OF CONCERN
AS WE MOVE INTO TONIGHT AS THE GROUND BECOMES MORE SATURATED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL CONTINUE TO BE UNSETTLED THROUGH THE MIDDLE OF NEXT
WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA WILL LINGER ACROSS
THE AREA AS THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS
WILL OCCUR SUNDAY INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED
IN THE SOUTHWESTERLY FLOW MOVE ACROSS THE AREA. A POTENT UPPER LEVEL DISTURBANCE
WILL MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE THREAT FOR
THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE
REGION TUESDAY INTO TUESDAY NIGHT. THE CHANCES OF THUNDERSTORMS WILL FINALLY COME
TO AN END BY WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE STALLED
BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE THUNDERSTORMS
CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF SEVERE THUNDERSTORMS COULD COME
MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL
FOR FLASH FLOODING AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND
INTO EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 2:45 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT SAT APR 23 2011

ARZ019-029-OKZ072-074>076-230845-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
245 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

WINDS GUSTING TO 55 MPH WILL BE LIKELY JUST TO THE NORTH OF AN AREA
OF THUNDERSTORMS MOVING EASTWARD THROUGH SOUTHEAST OKLAHOMA. THESE
WINDS ARE NOT DIRECTLY RELATED TO THE THUNDERSTORM ACTIVITY. ONCE
THE WINDS BEGIN TO GUST...GUSTS ABOVE 35 TO 40 MPH WILL LAST AT
LEAST 15 TO 20 MINUTES.

LAT...LON 3504 9425 3500 9518 3521 9541 3530 9533
      3530 9530 3527 9525 3527 9522 3534 9517
      3536 9514 3539 9514 3554 9437 3535 9420
TIME...MOT...LOC 0743Z 257DEG 34KT 3534 9518 3525 9497
          3508 9501
Special weather statement, Apr 23, 4:46 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 AM CDT SAT APR 23 2011

OKZ062-063-068-231015-
CHEROKEE OK-DELAWARE OK-MAYES OK-
446 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND SOUTHEASTERN MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 446 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MURPHY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
PEGGS...MURPHY...LOCUST GROVE AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9475 3603 9518 3618 9529 3640 9485
TIME...MOT...LOC 0946Z 241DEG 38KT 3615 9514
Special weather statement, Apr 23, 5:58 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT SAT APR 23 2011

ARZ001-231130-
BENTON AR-
558 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

AT 559 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GRAVETTE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SULPHUR SPRINGS...GRAVETTE AND
HIWASSE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3649 9420 3631 9455 3642 9461 3650 9462
      3650 9420
TIME...MOT...LOC 1059Z 235DEG 34KT 3644 9451
Special weather statement, Apr 23, 6:22 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 AM CDT SAT APR 23 2011

OKZ062-067-068-231200-
CHEROKEE OK-MAYES OK-WAGONER OK-
622 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN WAGONER AND SOUTHEASTERN MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

AT 623 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF
PEGGS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEGGS AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3624 9504 3606 9495 3596 9538 3605 9544
TIME...MOT...LOC 1123Z 245DEG 38KT 3603 9531
Special weather statement, Apr 23, 6:40 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT SAT APR 23 2011

ARZ001-010-OKZ063-069-231200-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
640 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 637 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
CENTRAL AND WESTERN BENTON COUNTY...MOVING EAST NORTHEAST AROUND 40
MPH. BENTON COUNTY WILL BE AFFECTED...INCLUDING ...SILOAM
SPRINGS...ROGERS...AND BENTONVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3624 9386 3610 9467 3640 9465 3649 9457
      3650 9429 3650 9386
TIME...MOT...LOC 1137Z 253DEG 49KT 3640 9420 3642 9439
          3635 9457 3616 9460
Special weather statement, Apr 23, 7:00 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 AM CDT SAT APR 23 2011

ARZ001-010-231230-
BENTON AR-WASHINGTON AR-
700 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON AND BENTON

AT 658 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
CENTRAL AND WESTERN BENTON COUNTY...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BENTONVILLE...ROGERS...BEAVER LAKE...AND SILOAM SPRINGS. THESE
STORMS WILL ALSO BRUSH ACROSS FAR NORTHERN WASHINGTON COUNTY NEAR
SPRINGDALE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3623 9388 3613 9393 3611 9455 3650 9433
      3649 9386 3624 9386
TIME...MOT...LOC 1158Z 254DEG 36KT 3645 9403 3622 9416
          3620 9445 3642 9428

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:33 PM CDTSevere Thunderstorm WarningTSABenton, Carroll24 min
Apr 22, 8:04 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 22, 8:26 PM CDTSevere Thunderstorm WarningTSAWashington13 min
Apr 22, 10:02 PM CDTSpecial Weather StatementTSASebastian43 min
Apr 22, 10:12 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 22, 10:16 PM CDTSevere Thunderstorm WarningTSABenton, Carroll29 min
Apr 23, 12:15 AM CDTSpecial Weather StatementTSACarroll, Madison30 min
Apr 23, 12:39 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison52 min
Apr 23, 12:49 AM CDTSpecial Weather StatementTSASebastian56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSASebastian60 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSABenton34 min
Apr 23, 5:58 AM CDTSpecial Weather StatementTSABenton32 min
Apr 23, 6:40 AM CDTSpecial Weather StatementTSABenton20 min
Apr 23, 9:15 AM CDTSpecial Weather StatementTSASebastian30 min
Apr 23, 11:55 AM CDTFlash Flood WarningTSACarroll4 hr
Apr 23, 2:49 PM CDTSpecial Weather StatementTSACarroll26 min
Apr 23, 3:20 PM CDTFlash Flood WarningTSACarroll, Madison10 hr
Apr 23, 3:25 PM CDTSpecial Weather StatementTSABenton, Washington35 min
Apr 23, 3:40 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington4 days
Apr 23, 3:43 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington92 min
Apr 23, 4:29 PM CDTSevere Thunderstorm WarningTSACarroll61 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSACrawford, Washington29 min
Apr 23, 5:51 PM CDTSpecial Weather StatementTSAWashington39 min
Apr 23, 5:53 PM CDTSpecial Weather StatementTSACarroll37 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningTSACrawford, Washington60 min
Apr 23, 6:09 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington10 hr
Apr 23, 6:34 PM CDTFlash Flood WarningTSACrawford4 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.